# SDR FDEA201206212292

- Difficulty date: June 21, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,346 hours, 29,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 50794619
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT, STR 15L, SMALL BRACKET ATTACHED TO FORWARD DOOR STOP FITTING   CRACKED, VIEWED FROM BOTTOM.  REMOVED CRACKED BRACKET, FABRICATED AND INSTALLED NEW BRACKET IAW DWG 50-7946 REV K AND SRM 51-30-2.
